# SDR IPXA2175121

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 8,710 hours, 5,315 cycles
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Part serial: 7113
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EMERGENCY EXIT LIGHT P/B SWITCH INTEGRANULAR LAMO AT CREW DOOR DOES NOT LIGHT WHEN PRESSED.  R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-14-04.
